I'm 28 yrs old & i have been married for 2 yrs. I got laproscopy done an year ago & from that point of time, i had blood in my urine which was discovered when urine test was done by my gynicologist. So nearly for 8 months this is the same it has not decreased but the amount of blood has been increased & now they have recommended to a urologists.i would like to know the reason & also anything to worried in this case as i'm bit afraid....
There could be several causes for the symptoms you are having.
The facts that the blood in urine has been there for an year now, and that the quantity is increasing - are a cause of concern. It would be best to consult a urologist and get yourself investigated for a confirmed diagnosis.
Are you on any medications currently?
Is there any significant past medical history? Do you have any symptoms of burning micturition, passage of clots, pain abdomen, etc?
You would need to rule out the following causes in consultation with your specialist -
Thank you very much for your reply. I have an appointment with urologist this month, along with two more appointments with rheumatologist and gynacologist too. I have been under steroids for nearly 20 days before 6 months for sudden pain in joints. They suspected it to be a rheumatic arthritis. But, they could not confirm and also the steroids dint work and i gained weight without subsiding the pain. Here in germany, the doctors generally prescribe Ibuprofen which I even used 20 days back. These are the medicines i took as of now.
for the past one week, I had loose motions and pain in the abdomen while urinating. And now a days, I could feel the giddiness and vomiting sensation quite often.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.